RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Badalyan, G V

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 18

Number of views:
This page:260
Abstract pages:2878
Full texts:928
References:133

http://www.mathnet.ru/eng/person25403
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220014

Publications in Math-Net.Ru
1991
1. G. V. Badalyan, M. O. Edigaryan, “Solution of a problem of Mendeleev type and the estimation of the derivatives of polynomials in the Laguerre weighted space $L^2$”, Mat. Zametki, 50:1 (1991),  10–18  mathnet  mathscinet  zmath; Math. Notes, 50:1 (1991), 667–673  isi
1981
2. G. V. Badalyan, “On a criterion for the uniqueness of infinitely differentiable functions determined by the moments of their successive derivatives”, Dokl. Akad. Nauk SSSR, 259:2 (1981),  268–270  mathnet  mathscinet  zmath
1977
3. G. V. Badalyan, “On the question of generalizations of Taylor's formula”, Dokl. Akad. Nauk SSSR, 232:2 (1977),  265–268  mathnet  mathscinet  zmath
1974
4. G. V. Badalyan, “Generalized quasianalyticity and a uniqueness criterion for a class of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974),  333–373  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:2 (1974), 339–378
1973
5. G. V. Badalyan, “A modification of the uniqueness criterion for the solution of the Watson problem for a half-plane”, Mat. Zametki, 14:5 (1973),  609–614  mathnet  mathscinet  zmath; Math. Notes, 14:5 (1973), 909–912
1970
6. G. V. Badalyan, “On classification and representation of infinitely differentiable functions”, Izv. Akad. Nauk SSSR Ser. Mat., 34:3 (1970),  584–620  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:3 (1970), 587–626
1969
7. G. V. Badalyan, “On a theorem of Fuchs”, Mat. Zametki, 5:6 (1969),  723–731  mathnet  mathscinet  zmath; Math. Notes, 5:6 (1969), 431–437
1968
8. G. V. Badalyan, “On the successive derivatives of functions in a quasianalytic class”, Izv. Akad. Nauk SSSR Ser. Mat., 32:4 (1968),  788–819  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:4 (1968), 745–779
1967
9. G. V. Badalyan, “The application of a convolution transform to the theory of the generalized Stieltjes moment problem”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  491–530  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 475–514
1965
10. G. V. Badalyan, “On a certain question of the theory of Watson transforms”, Dokl. Akad. Nauk SSSR, 164:6 (1965),  1215–1217  mathnet  mathscinet  zmath
1964
11. G. V. Badalyan, “Some general properties of a quasi-power series”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964),  147–178  mathnet  mathscinet  zmath
1962
12. G. V. Badalyan, “Generalized regular monotonic functions and a criterion for absolute convergence of quasi-power series”, Dokl. Akad. Nauk SSSR, 142:1 (1962),  12–13  mathnet  mathscinet  zmath
13. G. V. Badalyan, “Criteria for expanding functions into quasi-power series and quasi-analytic classes of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962),  839–864  mathnet  mathscinet  zmath
14. G. V. Badalyan, “A condition for expanding functions into generalized power series outside the basic interval”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962),  313–328  mathnet  mathscinet  zmath
1961
15. G. V. Badalyan, “A criterion for expanding functions into quasi-power series and quasi-analytic classes of functions”, Dokl. Akad. Nauk SSSR, 141:5 (1961),  1009–1010  mathnet  mathscinet  zmath
16. G. V. Badalyan, “Condition for the expansion of functions into a quasi-power series outside of the fundamental interval”, Dokl. Akad. Nauk SSSR, 136:2 (1961),  269–271  mathnet  mathscinet  zmath
17. G. V. Badalyan, “Condition for the expansion of functions into a quasipower series within the fundamental interval”, Dokl. Akad. Nauk SSSR, 136:1 (1961),  9–11  mathnet  mathscinet  zmath
18. G. V. Badalyan, “A condition for expanding functions into a generalized power series on the basic interval”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961),  887–898  mathnet  mathscinet  zmath

2000
19. G. V. Badalyan, “About one system of functions from which are recived all known classical ortogonal systems of algebraical polinomals”, Proceedings of the YSU, Physical and Mathematial Scineces, 2000, 1,  3–9  mathnet
1962
20. G. V. Badalyan, “Поправки к статье “Обобщенно регулярно монотонные функции и критерий абсолютной сходимости квазистепенного ряда” (ДАН, т. 142, № 1, 1962 г.)”, Dokl. Akad. Nauk SSSR, 145:4 (1962),  706  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019